What does this sound like and how do I get rid of it?
I'm 28, white and male. I've had acne problems since my teens but with retin-a micro years ago, I really no longer get actual whitehead zits that hurt. Occasionally, one here or there. In the last year, it seems like every few weeks I get a flare up of red marks that look like acne scars, but are rarely raised, they don't turn white and they don't hurt or itch either. When I had my beard, I only got them above the facial hair line and when I shaved, I would get them where the hair grows on my face. Currently I use two topical products given to me by my skin specialist; topical clyndimiacin that I use at night and topical sulfate solution for the morning. I don't know if these are right since these are raised acne lesions, but flat red spots that come and go and leave a scar. All of this has caused me to use concealer on a daily basis and even when they go away, they leave scars which cause me to use concealer to cover those up too. I'm so sick of this!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.